# SDR CWQA01192018

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N810TD
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501194
- Aircraft time: 1,487 hours, 877 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 293003104
- Part serial: 10223
- Condition: Faulty
- Location: Rt Wing
- Part time: 1,487 hours, 877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED WING FUEL IMBALANCE MESSAGE, AND REPORTED RIGHT WING FUEL LEAK INFLIGHT.  CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND EVIDENCE OF FUEL EXITING RIGHT WING VENT VALVE CAUSED BY DEFECTIVE DEFUEL VALVE.  DEFUEL VALVE WAS REMOVED AND REPLACED IAW AMM.
